# SDR HEEA967686

- Difficulty date: August 22, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Allsn 250C20B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Damper Segment
- Part number: 23033439
- Condition: Below Specs
- Location: Eng Comp
- Component: 23038126
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RECEIVING INSPECTION REVEALED DAMPER SEGMENT LENGTH .0335 BELOW BLUE PRINT SPECS OF .542 - .544. REPLACED DISCREPANT PART WITH NO CHARGE REPLACEMENT RECEIVED FROM ALLISON.
